# SDR SWIA201438125

- Difficulty date: June 4, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 32,653 hours, 46,191 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BEAM BOX INBD PANEL INSIDE FRONT WALL, RIB CRACKED ON BOTTOM END. REPAIRED CRACK IAW ETD.
